MathSciNet Relay Station
MathSciNet bibliographic data
MR1803191 34K60 (92B05)
Bocharov, Gennadii A.; Rihan, Fathalla A. Numerical modelling in biosciences using delay differential equations. Numerical analysis 2000, Vol. VI, Ordinary differential equations and integral equations. J. Comput. Appl. Math. 125 (2000), no. 1-2, 183–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement